| Catalog Number |
03P88-25 |
| Medical Device Problem Code |
Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2023, abbott point of care was contacted by a customer regarding i-stat cg8+ cartridges that yielded a suspected discrepant results on a 48 year old male vomiting for 4 days , unable to hold medications, denies chest pain, le edema, dizziness, and has occasional palpitations.There was no additonal patient information at the time of this report.Method date collected tested sodium sample i-stat (b)(6) 2023 05:37 05:37 159 mmol b lab (b)(6) 2023 05:37 ni 133 mmol b method date collected tested hct hgb sample i-stat (b)(6) 2023 05:37 05:37 33% ni c sysmex (b)(6) 2023 05:37 ni 24.7% 7.9 g/dl c the customer later stated that there was contamination in the pic line that resulted in the discrepant results.However, this is not confirmed since both sodium tests were on the same sample.At this time there is no reason to suspect a malfunction exists.The reporting decision was based on limited information available that suggests the product was not performing within the variability of the assay.The investigation is underway.
Additional Manufacturer Narrative
Apoc incident #:(b)(4).Apoc labeling will be evaluated during the investigation as pertaining to the event.
Additional Manufacturer Narrative
Apoc incident: # (b)(4).The investigation was completed on 08-dec-2023.A review of the device history record (dhr) confirmed the cartridge lot met finished goods (fg) release criteria.Retained cartridge testing met the acceptance criteria outlined in appendix 1 of q04.01.003 rev.Al (product complaint level 2 and level 3 investigation procedure).No deficiency has been identified for cg8+ cartridge lot w23209b.
Event or Problem Description
Na.